MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION THV 1000-29 3F AORTIC BIO 29MM; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVE DIVISION THV 1000-29 3F AORTIC BIO 29MM; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 1000-29
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information from the patient that 7 years and 4 months post implant of this 29mm aortic bioprosthetic valve, it was explanted and replaced with a non medtronic product.The reason for the replacement was not reported.No additional adverse patient effects were reported.

Brand Name
THV 1000-29 3F AORTIC BIO 29MM
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key12293319
Report Number2025587-2021-02487
Device Sequence Number3635456
Product Code LWR
UDI-Device Identifier00613994868268
UDI-Public00613994868268
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P060025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/02/2013
Device Model Number1000-29
Device Catalogue Number1000-29
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2021
Initial Report FDA Received Date08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR